# SDR SWAA022448

- Difficulty date: October 17, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,129 hours, 55,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER TIE CLIPS CRACKED (4 EA) AT STR 5R, BS 727E, BS 727E, BS 727B AND BS 667.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
